# SDR AWXA200201184

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 62,245 hours, 49,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY EXIT LIGHTS AT LT OVERWING EXIT, L-2 DOOR, AND R-2 DOOR WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY PACK (M1051), OPERATIONAL TEST WAS GOOD.
